# SDR DALA2019090705200

- Difficulty date: September 7, 2019
- Submitted: September 8, 2019
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 46,790 hours, 24,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RT SIDE AT OPEN FASTENER HOLES UPPER INBOARD AND LOWER INBOARD AT DOOR STOP 7 (CRACK DIRECTIONS ARE: UPPER: 9 O CLOCK, LOWER: 9 AND 11 OCLOCK) AT FWD GALLEY AREA (2 EA). REPLACED FITTING (INTERCOSTAL) ON FRAME 16 RT SIDE AND LOWER INBOARD AT DOOR STOP 7 AT FWD GALLEY AREA AS PER SRM 51- 42-11, SRM 51-72-11 AND DWG #D53112300.
